1 doctor weighed in:

Have had bad pitting edema. The doc put me on water pills which have helped some but I am still retaining water. What would cause this?

1 doctor weighed in
Dr. Jack Rubin
Internal Medicine - Nephrology & Dialysis

In brief: Edema on diuretics

You may have edema due to excessive, water and/or sodium intake, worsening cardiac or renal function.
Call the physician who ordered the diuretics for you for help and to her office for more information about your water retention on medication. Good luck.

In brief: Edema on diuretics

You may have edema due to excessive, water and/or sodium intake, worsening cardiac or renal function.
Call the physician who ordered the diuretics for you for help and to her office for more information about your water retention on medication. Good luck.
Dr. Jack Rubin
Dr. Jack Rubin
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
40 years in practice
1M people helped
Continue
111,000 doctors available